# SDR ASAA0410361

- Difficulty date: August 5, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROW 14 INOPERATIVE.  REPLACED LIGHT RECEIVER, OPS CHECK GOOD.  (M)
